# SDR AALA20120421012

- Difficulty date: March 26, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 34,581 hours, 14,360 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Component: Cargo Door, Boeing
- Component part number: 143A611015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CARGO DOOR SKIN HAS DENTS, SCRATCHES AND GOUGES.  REMOVED AND REPLACED FOWARD CARGO DOOR SKIN PER ECO 60654.
